# SDR UALA2011082904640

- Difficulty date: August 28, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,361 hours, 12,131 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 131W18141104
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT OPEN.  REPLACED AFT GIRT BAR FITTING ADJUSTED, OPS CHECKS GOOD.
